# SDR HEEA0011259

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3181J
- Make and model: Bell 206B-3
- Aircraft serial: 3771
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sleeve
- Part number: 206010454109
- Condition: Coating Flake
- Location: Swashplate
- Part time: 374 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNGSTEN COATING FLAKING OFF BALL AREA.
